2017
Том 69
№ 9

All Issues

Approximation divisors of a holomorphic mapping and the deficiencies of meromorphic functions of several variables

Degtyar P. V., Sadullaev A.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 33 (1981), no. 5, pp 473-477.

Citation Example: Degtyar P. V., Sadullaev A. Approximation divisors of a holomorphic mapping and the deficiencies of meromorphic functions of several variables // Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 620—625.

Full text